Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The integrability tensor for bundle-like foliations

Author: Richard H. Escobales
Journal: Trans. Amer. Math. Soc. 270 (1982), 333-339
MSC: Primary 57R30; Secondary 53C21
MathSciNet review: 642345
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A certain function is introduced which is useful in the study of a bundle-like foliation on a Riemannian manifold. Under the assumption that the leaves are totally geodesic, the Laplacian of this function is computed along a leaf. From this computation a sufficient condition is provided for the ambient manifold to be locally isometric to a product.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R30, 53C21

Retrieve articles in all journals with MSC: 57R30, 53C21

Additional Information

PII: S 0002-9947(1982)0642345-X
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia